8 results for order statistics.

Parameters for your search query:
Keyword    order statistics

Open AccessArticle
Export: RIS | BibTeX | EndNote
A Bivariate Distribution with a Two-parameters Exponential Conditional
American Journal of Applied Mathematics and Statistics. 2018, 6(5), 201-209. DOI: 10.12691/ajams-6-5-4
Pub. Date: October 14, 2018Views: 2804Downloads: 2081
Open AccessArticle
Export: RIS | BibTeX | EndNote
Limited Failure Censored Life Test Sampling Plan in Dagum Distribution
American Journal of Applied Mathematics and Statistics. 2018, 6(5), 181-185. DOI: 10.12691/ajams-6-5-2
Pub. Date: September 19, 2018Views: 2455Downloads: 1882
Open AccessArticle
Export: RIS | BibTeX | EndNote
Recurrence Relations for Single and Product Moments of Generalized Order Statistics from Left Truncated Logistic Distribution
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 330-335. DOI: 10.12691/ajams-2-5-6
Pub. Date: October 04, 2014Views: 8411Downloads: 4413
Open AccessArticle
Export: RIS | BibTeX | EndNote
Recurrence Relations for Moments of k-th Upper Record Values from Flexible Weibull Distribution and a Characterization
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 168-171. DOI: 10.12691/ajams-2-3-13
Pub. Date: June 01, 2014Views: 9936Downloads: 5215
Open AccessArticle
Export: RIS | BibTeX | EndNote
Transmuted Laplace Distribution: Properties and Applications
American Journal of Applied Mathematics and Statistics. 2016, 4(3), 94-98. DOI: 10.12691/ajams-4-3-5
Pub. Date: July 11, 2016Views: 5844Downloads: 3991
Open AccessArticle
Export: RIS | BibTeX | EndNote
Recurrence Relations for Moments of Generalized Order Statistics from Marshall – Olkin extended Kumaraswamy distribution and its Characterization
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 324-329. DOI: 10.12691/ajams-2-5-5
Pub. Date: October 01, 2014Views: 8786Downloads: 4635
Open AccessArticle
Export: RIS | BibTeX | EndNote
Recurrence Relations for Single and Product Moments of Generalized Order Statistics from Extreme Value Distribution
American Journal of Applied Mathematics and Statistics. 2014, 2(2), 77-82. DOI: 10.12691/ajams-2-2-5
Pub. Date: March 20, 2014Views: 9816Downloads: 5249
Open AccessArticle
Export: RIS | BibTeX | EndNote
Crack Classification and Interpolation of Old Digital Paintings
Journal of Computer Sciences and Applications. 2013, 1(5), 85-90. DOI: 10.12691/jcsa-1-5-2
Pub. Date: July 04, 2013Views: 21263Downloads: 16014Citations: 4
Figure of 17
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals


Article Types